On a temperature-dependent Hele-Shaw flow in one dimension
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 12 (2001) no. 1, pp. 57-67
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A model is presented for a Hele-Shaw flow with variable temperature in one space dimension. The problem to be solved is a free boundary problem for a parabolic equation with a non-linear and non-local free boundary condition. Existence and uniqueness are proved.
@article{RLIN_2001_9_12_1_a5,
author = {Fasano, Antonio and Pezza, Laura},
title = {On a temperature-dependent {Hele-Shaw} flow in one dimension},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {57--67},
year = {2001},
volume = {Ser. 9, 12},
number = {1},
zbl = {1170.76326},
mrnumber = {MR1898449},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2001_9_12_1_a5/}
}
TY - JOUR AU - Fasano, Antonio AU - Pezza, Laura TI - On a temperature-dependent Hele-Shaw flow in one dimension JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2001 SP - 57 EP - 67 VL - 12 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_2001_9_12_1_a5/ LA - en ID - RLIN_2001_9_12_1_a5 ER -
%0 Journal Article %A Fasano, Antonio %A Pezza, Laura %T On a temperature-dependent Hele-Shaw flow in one dimension %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2001 %P 57-67 %V 12 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_2001_9_12_1_a5/ %G en %F RLIN_2001_9_12_1_a5
Fasano, Antonio; Pezza, Laura. On a temperature-dependent Hele-Shaw flow in one dimension. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 12 (2001) no. 1, pp. 57-67. http://geodesic.mathdoc.fr/item/RLIN_2001_9_12_1_a5/